MathSciNet Relay Station
MathSciNet bibliographic data
MR2016619 60K15 (60H25 60J05 60K05)
Klüppelberg, Claudia; Pergamenchtchikov, Serguei Renewal theory for functionals of a Markov chain with compact state space. Ann. Probab. 31 (2003), no. 4, 2270–2300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement